| Model Number |
QUICKIE PULSE |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Full thickness (Third Degree) Burn (2696)
| Date of Event |
02/06/2022
Type of Reportable Event
Death
Additional Manufacturer Narrative
Discussion: due to limited information, no root cause has been established.The investigative field incident report generally referred to an appearance of electrical malfunction in the powered wheelchair but did not provide detail.There is no confirmation on where the fire started or what was the cause.Investigation by the fire marshal is still in progress.Dealer reported that it had replaced the batteries on the wheelchair in november 2021 and had serviced the power module for the wheelchair in the weeks prior to the incident, but the extent of that service and whether any repair occurred is not known at this time.There has been no communication on official cause of death.No additional information has been provided outside of the initial report and patient condition update.Conclusion: due to the nature of this injury (death), this mdr is being reported out of an abundance of caution.Should new information be received, a supplemental report will be filed.
Event or Problem Description
Dealer was informed that the end users chair was involved in a fire on (b)(6) 2022.It was reported that the end user suffered third degree burns.The end user passed away on (b)(6) 2022.A fire department field incident report was provided by an attorney representing the beneficiaries of the end user which was received by mail on march 17, 2022.The report provides that the incident is still under investigation by the fire marshal.